Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I'm scared.
Aug 27, 2000

I'm scared my mother should not be drinking while taking a medication by the name of "XANAX" because she seems to be asleep all day every single day. Is it safe?

Response from Mr. Shernoff

Your question is a very valid one. I urge you to telephone the doctor who wrote the prescription for the Xanax and tell him or her what your concerns are and why. It can be dangerous for someone to mix alcohol and Xanax.

Michael Shernoff, MSW



Previous
Is it true?
Next
HIV/AIDS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement